# SDR DALA2025070905176

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,142 hours, 10,030 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 STGR 1L HAS DAMAGED FASTENER HOLES FWD OF FR60. CORRECTIVE ACTION: REPAIRED PER A330 SRM 51-42-11. (1071464)
